MAUDE Adverse Event Report: INSPIRE MEDICAL SYSTEMS INSPIRE MODEL 4340 RESPIRATORY SENSING LEAD

INSPIRE MEDICAL SYSTEMS INSPIRE MODEL 4340 RESPIRATORY SENSING LEAD
Model Number 4340
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Pain (1994)
Date of Event 10/13/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Patient presented to the physician with right-sided chest pain.Imaging was performed, revealing that the sensing lead had migrated into the lung.Physician brought the patient into the or, removed the ipg, sensing lead, and a portion of the stimulation lead, and closed.This resolved the issue.

Brand Name
INSPIRE MODEL 4340 RESPIRATORY SENSING LEAD
Common Device Name
INSPIRE MODEL 4340 RESPIRATORY SENSING LEAD
Manufacturer (Section D)
INSPIRE MEDICAL SYSTEMS
5500 wayzatablvd.
suite 1600
golden valley MN 55416
Manufacturer (Section G)
INSPIRE MEDICAL SYSTEMS
5500 wayzata blvd.
suite 1600
golden valley MN 55416
Manufacturer Contact
vang yang
5500 wayzata blvd.
suite 1600
golden valley, MN 55416
7632057970
MDR Report Key23438544
Report Number3007666314-2025-00721
Device Sequence Number11957898
Product Code MNQ
UDI-Device Identifier10855728005632
UDI-Public10855728005632
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P130008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number4340
Device Catalogue Number900-009-002
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2025
Initial Report FDA Received Date10/31/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown